# SDR 99UAL900144

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Engine: Pwa PW4056
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 141U8007502
- Condition: Cracked
- Location: Bs 322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROXIMATELY BODY STATION 322, THERE EXISTS A CRACK IN THE 141U8007-502 INTERCOSTAL. THE CRACK EXISTS IN THE LOWER HORIZONTAL FLANGE AND EXTENDS TO THE SECOND FASTENER HOLE COMMON TO THE 141U8007-501 SPLICE. *S/D*  141U8007-502 TRIMMED OUT AROUND CRACKED AREA.  141U8007-501 SPLICE STRAP EXTENDED TO PICK UP ADDITIONAL FASTENERS BEYOND CRACKED AREA.  PART ROUTED TO BAC FOR ANALYSIS.
